# SDR VQIA2013080900023

- Difficulty date: July 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 4480
- Engine: Cfmint CFM565B4
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE WALK AROUND, DAMAGED SECTION OF L/E ON RT HORIZONTAL STABILIZER WAS DISCOVERED.   OUT OF REPAIRABLE LIMITS.   L/E PROTECTIVE COVERING WAS FOUND DELAMINATED DOWN ENTIRE LENGTH OF THE UPPER SURFACE.  APPROX A 6 FT X 2 INCH SECTION MISSING.  ACFT REMOVED FROM SERVICE AND THE L/E ASSY WAS REPLACED IAW AMM 55-12-11-04.
